# SDR SWIA2021081060260

- Difficulty date: May 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR PIANO HINGE ON FUSELAGE SIDE, LUG ON FWD PORTION HAS WEAR. MARKED.     (C-CHECK RO 8/9/2021)    NEW HINGE HALF INSTALLED IAW CRJ700 SRM 53-21-23-201-007-A01 WITH REFERENCE TO DWG #SH670-31810 REV-NC. LEAK CHECK GOOD  / 51-900-1002-SKY COMPLIED WITH
